MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number EPS02
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the device was received with no apparent damage.The instrument was tested for continuity and was found to be conforming.There were no anomalies noted with the functionality of the device.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformance's were identified.
 
Additional Manufacturer Narrative
(b)(4).Batch # unk.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported that during a laparoscopic sigmoidectomy, the device was not activated and could not cut the tissue although it coagulated during use.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8972777
Report Number3005075853-2019-21801
Device Sequence Number3011678
Product Code GCJ
UDI-Device Identifier10705036012467
UDI-Public10705036012467
Combination Product (Y/N)N
PMA/510(K) Number
K912492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Catalogue NumberEPS02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2019
Initial Date Received by Manufacturer 08/18/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date10/03/2019
Patient Sequence Number1